Oct 17, 2004
I just recently started my regimen of Combivir (twice daily) and Sustiva 600mg (once daily), occasionally having problems sleeping I would take 5mg of vallium. Is this safe now that I'm on these meds?
| Response from Dr. Young
Thanks for your question.
While there is a potential for interactions between efavirenz (Sustiva, Stocrin) and benzodiazepam, in low doses, it's been my practice that occasional Valium (diazepam) doesn't seem a big problem.
I'd make sure that your doctor knows that you're taking the Valium with your Sustiva just to be safe.
Thanks for reading. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Dry Cough A Sign Of HIV?
- Tingling Lips Could I Have Acute HIV Infection
- Should I Get Tested After Blowjob From A Prostitute?
- Diarrhea After Oral Sex Hooker What Are The Chances Of HIV
- Pain In Urethra After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Painful Urination After Oral Sex On A Woman What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.